# SDR CA961218007

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1003810061
- Condition: Failed
- Location: Nose Gear
- Part time: 3,258 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR SELECTED DOWN ON APPROACH, NOSE GEAR IN TRANSIT LIGHT STAYED ON WHILE BOTH MAIN GEARS INDICATED DOWN AND LOCKED.  GEAR WAS CYCLED TWICE TO GET ALL THREE DOWN AND LOCKED LIGHTS.  DOWNLOCK MICROSWITCH FOUND FAULTY.
